# SDR YENA201909210539

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 53,514 hours, 18,966 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2989, JFK-MCO. SEAT ROW 17C EMERGENCY LIGHT INOP; FOUND HARNESS FROM SEAT TO WALL BROKEN. R & R HARNESS & OPS NORMAL IAW AMM 33-51-18.
